# SDR AALA20040083

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA  EMERGENCY EXIT LIGHT AT RIGHT FORWARD GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT FORWARD GALLEY DOOR AND REPLACED LENS ASSEMBLY.
